`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 4,Number 4,     December 2014

1

Exact controllability of scalar conservation laws with strict convex flux    Pages : 401 - 449

Adimurthi ,  Shyam Sundar Ghoshal and G. D. Veerappa Gowda

 Abstract       References       Full Text      Related Articles

2

Well-posedness and asymptotic stability for the Lamé system with infinite memories in a bounded domain    Pages : 451 - 463

Ahmed Bchatnia and Aissa Guesmia

 Abstract       References       Full Text      Related Articles

3

Controllability of fast diffusion coupled parabolic systems    Pages : 465 - 479

Felipe Wallison Chaves-Silva,  Sergio Guerrero and Jean Pierre Puel

 Abstract       References       Full Text      Related Articles

4

Asymptotic stability of Webster-Lokshin equation    Pages : 481 - 500

Denis Matignon and Christophe Prieur

 Abstract       References       Full Text      Related Articles

5

Multivariable boundary PI control and regulation of a fluid flow system    Pages : 501 - 520

Cheng-Zhong Xu and Gauthier Sallet

 Abstract       References       Full Text      Related Articles

6

Observability and controllability analysis of blood flow network    Pages : 521 - 554

Chun Zong and Gen Qi Xu

 Abstract       References       Full Text      Related Articles